# SDR DALA2022060103823

- Difficulty date: June 1, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 CRACK INDICATION FOUND AT OPEN HOLE LOCATED AT CWB FRONT SPAR VERTICAL STRINGER POSITION 3 (254) ZONE 1 AT FRAME 36. CORRECTIVE ACTION: COMPLIED WITH ER/A 598724-14AD.REV ORIGINAL. OK FOR SERVICE. (2259133)
